# SDR CA151207009

- Difficulty date: December 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 4,213 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Part number: 1015140651
- Condition: Damaged
- Location: Airstair Door
- Part time: 4,118 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER THE AIRCRAFT RETURNED FROM A MEDIVAC MISSION, THE FLIGHT CREW REPORTED THAT THE AIR STAIR DOOR UPPER DOOR DAMPER ATTACHMENT BRACKET WAS LOOSE AND POSSIBLY BROKEN.  MAINTENANCE INVESTIGATED AND DISCOVERED THAT THE AIR STAIR DOOR DAMPER ATTACHMENT BASE ASSY FOR THE AIR STAIR DOOR DAMPER AT THE UPPER END WAS BROKEN OFF, ASSY PN 101-514065-1.  MAINTENANCE CARRIED OUT AN INSPECTION, AND REPLACED THE DOOR DAMPER BASE ASSY PN 101-514065-1 AND DOOR DAMPER ATTACHMENT BRACKET, MAINTENANCE ALSO REPLACED THE AIR STAIR DOOR DAMPER ATTACHMENT BOLTS. THE ACFT WAS RETURNED TO SERVICE.
